# SDR DL757080781

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,148 hours, 29,787 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 012N804237
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE SIP MOD PER S/B 757-54-0034 REV 1, THE NR 2 PYLON MID SPAR FITTING UPPER HORIZONTAL TANGE WAS MISDRILLED IN A FORWARD MOST HOLE LOCATION.  THE FINAL CLEANUP SIZE HOLE WAS 0.704".  A BUSHING AND RETENTION WASHER WERE INSTALLED AS A REPAIR.  AD 2003-18-05 APPLIES.
